# SDR AALA202207126449

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A300*
- Aircraft serial: 6613
- Aircraft time: 23,140 hours, 9,052 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: None
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM HYDRAULIC YELLOW ENGINE 2 PUMP LOW PRESSURE ON CLIMB OUT. CREW TURNED ENGINE 2 PUMP OFF PER ECAM ACTION. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED ENGINE PUMP PRESSURE SWITCH PER AMM 29-13-17 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
